# SDR W8PA960176

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955WP
- Make and model: Boeing 737-3Y0
- Aircraft serial: 24463
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY FLOOR TRACK LIGHTING COVERS HAVE TOO LARGE A GAP AT ROWS 2, 3, AND 5.  INSTALLED NEW FLOOR TRACK LIGHTING COVERS.  (M)
